Proceedings of the Japan Academy

Some characterizations of $\mathfrak{m}$-paracompact spaces, I

Tadashi Ishii

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 480-483.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523293

Digital Object Identifier
doi:10.3792/pja/1195523293

Mathematical Reviews number (MathSciNet)
MR0149439

Zentralblatt MATH identifier
0114.14003

Subjects
Primary: 54.50

Citation

Ishii, Tadashi. Some characterizations of $\mathfrak{m}$-paracompact spaces, I. Proc. Japan Acad. 38 (1962), no. 8, 480--483. doi:10.3792/pja/1195523293. https://projecteuclid.org/euclid.pja/1195523293


Export citation

References

  • [1] H.H.Corson: The determinations of paracompactness by uniformities, Amer. J. Math., 80, 185-190 (1958).
  • [2] M.J.Mansfield: On countably paracompact normal spaces, Can. J. Math., 9, 443-449 (1957).
  • [3] E. Michael: A note on paracompact spaces, Proc. Amer. Math. Soc, 4, 831-838 (1953).
  • [4] K. Morita: Paracompactness and product spaces, Fund. Math., 50, 223-236 (1961).

See also

  • Part II: Tadashi Ishii. Some characterizations of $\mathfrak{m}$-paracompact spaces, II. Proc. Japan Acad., Volume 38, Number 9 (1962), 651--654.